# SDR SWAA2013021112551

- Difficulty date: February 8, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 31,763 hours, 21,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 5940663
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 389 RBL 56 CUSP WEB IS CRACKED.  CUT OUT DAMAGED AREA DIM 3 5/8 X 5 1/2 IAW B717 SRM 53-00-55 FIG 212, FABRICATED DOUBLER FROM 7075-T6 .032 DIM 9 1/2 X 6 3/4 FILLER FROM 7075-T6 .020 DIM 4 1/8 X 1 1/4 PO 90015962 IAW B717 SRM 53-00-55 FIG 21.
